# SDR SIMA20160801002

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,092 hours, 32,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C00935
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 1 CHARGER, OPS CHECKED GOOD IAW AMM 35-50-04.
